Previous |  Up |  Next


Title: Remarks on a theorem of B. Pospíšil (English)
Author: Juhász, I.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 205-206
Category: math
MSC: 54A25
idZBL: Zbl 0165.25504
Date available: 2009-02-12T08:49:20Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_49.pdf 201.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo